# SDR A6WA200100050

- Difficulty date: August 3, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bac 146300A
- Aircraft serial: E3120
- Aircraft time: 26,929 hours, 35,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMELL IN FWD GALLEY AREA, GALLEY LOAD SHED, SMELL DISSIPATED.  MAINTENANCE INSPECTED FWD CABIN AND GALLEY AREA, RAN ENGINES, USED ENGINE AIR WITH GALLEY POWER ON, NO SMELL NOTED.
